MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2 bd alaris texium secondary sets had components separate.The following information was provided by the initial reporter: "it was reported by customer that the tubing came apart during priming.".
 
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2022-01-05 h6: investigation summary the customer reported the tubing came apart during priming, and returned two used samples of material 40000-07t.The two samples were both separated below the drip chamber and the complaint is verified.The root cause is insufficient solvent applied during the assembly process.No other failure modes were observed.Manufacturing is aware of this recurring issue of drip chamber separation on the 40000-07t, and a project has been funded to address the issue.Capa 3974230 has been initiated.A device history record review for model 40000-07t lot number 20095694 was performed.The search showed that a total of 7,203 units in 1 lot number was built on 09aug2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h10.

Brand Name
BD ALARIS TEXIUM SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13053405
Report Number9616066-2021-52627
Device Sequence Number3902726
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown